# SDR CA080613007

- Difficulty date: June 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 7,019 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Transducer
- Part number: 2719156003
- Condition: Damaged
- Location: De Ice System
- Part time: 6,918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED DEICE PRESSURE GAUGE UNSERVICEABLE. DURING TROUBLESHOOTING MAINT FOUND THE DEICE PRESSURE TRANSDUCER CONTAMINATED WITH WATER.
